# SDR SWIA201335288

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 27,106 hours, 22,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 6262 ALLOWED EMERGENCY LIGHTS TO CHARGE.  OPERATIONS CHECKED GOOD.
